# SDR FDEA201109083761

- Difficulty date: September 8, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623618
- Condition: Corroded
- Location: Bs 720f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26L ON ATTACH FASTENERS RUNNING JUST FWD JUST AFT OF FS 720F. ACCOMPLISHED REPAIR AT BS 720F STR 26L ON NR N00694. SEE SDR TRACKING NR 11-3271.
